Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pricking sensation from lower back to front torso, chest and head. Symptoms triggered after stopping gout medicine. Suggestion?

My husband, a 50 year old male, just starting experiencing a pin and needles sensation, first in his lower back, then his upper back, front torso, chest and into his head. Sometimes if he does not move, the tingling (pins & needles) goes away, and if he touches his skin, or presses lightly, the tingling comes back. When he raises his eyebrows then he feels pain, muscle type strain in back of skull on both sides. Also top and sides of head feel tender when he touches them. This all just started 19 hours ago. He recently had an incident of gout , and was taking Indocine (spelling?) for just 5 days, then he was feeling better so he stopped the medicine on his own. The Indocine was stopped 15 hours before the tingling started. Any suggestions on what might be causing the tingling or if we should go to a doctor? Thank you.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
This can be due to mild nerve root irritation due to spondylottic changes in your spine. An MRI scan of the spine will help in diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor